Gluing semigroups and strongly indispensable free resolutions


ŞAHİN M., Stella L. G.

INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol.29, no.2, pp.263-278, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1142/s0218196719500012
  • Journal Name: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.263-278

Abstract

We study strong indispensability of minimal free resolutions of semigroup rings focusing on the operation of gluing used in the literature to take examples with a special property and produce new ones. We give a naive condition to determine whether gluing of two semigroup rings has a strongly indispensable minimal free resolution. As applications, we determine simple gluings of 3-generated non-symmetric, 4-generated symmetric and pseudo symmetric numerical semigroups as well as obtain infinitely many new complete intersection semigroups of any embedding dimensions, having strongly indispensable minimal free resolutions.